# SDR UALA2011101705624

- Difficulty date: October 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 60,508 hours, 8,779 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 285W01143
- Part serial: 142
- Condition: Inoperative
- Location: Audio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER'S AUDIO CONTROL PANEL INOPERATIVE.  FOUND MINITEL BAD. REPLACED MINITEL, OPS CHECKED GOOD.
